Varieties with isomorphic free algebras
نویسندگان
چکیده
منابع مشابه
Free Algebras in Varieties
We define varieties of algebras for an arbitrary endofunctor on a cocomplete category using pairs of natural transformations. This approach is proved to be equivalent to one of equational classes defined by equation arrows. Free algebras in the varieties are investigated and their existence is proved under the assumptions of accessibility. In universal algebra we deal with varieties – classes o...
متن کاملNon-isomorphic C∗-algebras with Isomorphic Unitary Groups
Dye, [Ann. of Math. (2) 61 (1955), 73–89] proved that the discrete unitary group in a factor determines the algebraic type of the factor. Afterwards, for a large class of simple unital C∗-algebras, Al-Rawashdeh, Booth and Giordano [J. Funct. Anal. 262 (2012), 4711–4730] proved that the algebras are ∗-isomorphic if and only if their unitary groups are isomorphic as abstract groups. In this paper...
متن کاملHaving Isomorphic Symmetry Algebras
In this article, results from the previous paper (I) are applied to calculations of squeezed states for such well-known systems as the harmonic oscillator, free particle, linear potential, oscillator with a uniform driving force, and repulsive oscillator. For each example, expressions for the expectation values of position and momentum are derived in terms of the initial position and momentum, ...
متن کاملHomogeneous Polynomials with Isomorphic Milnor Algebras
In this note we recall first Mather’s Lemma 2.4 providing effective necessary and sufficient conditions for a connected submanifold to be contained in an orbit. In Theorem 3.2 we show that two homogeneous polynomials f and g having isomorphic Milnor algebras are right-equivalent. This is similar to the celebrated theorem by Mather and Yau [4], saying that the isolated hypersurface singularities...
متن کاملStably Isomorphic Dual Operator Algebras
We prove that two unital dual operator algebras A,B are stably isomorphic if and only if they are ∆-equivalent [7], if and only if they have completely isometric normal representations α, β on Hilbert spaces H,K respectively and there exists a ternary ring of operators M ⊂ B(H,K) such that α(A) = [M∗β(B)M]−w and β(B) = [Mα(A)M∗]−w .
متن کاملذخیره در منابع من
با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید
ژورنال
عنوان ژورنال: Colloquium Mathematicum
سال: 1969
ISSN: 0010-1354,1730-6302
DOI: 10.4064/cm-20-2-181-187